# SDR YENA2023082800994

- Difficulty date: August 26, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N809JB
- Make and model: Airbus A320-232
- Aircraft serial: 05349
- Aircraft time: 41,048 hours, 13,378 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#914, FLL-HPN. 'FUMES ON TAKEOFF IN COCKPIT. APPLIED ODOR ISOLATION PROCEDURE, TURNING #1 PACK OFF AND FUMES DISSIPATED; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A, ISOLATED FAULT TO TYPE 10, (A), 1, C PER TSM 05-50-00-810-805-B, TSM 05-50-00-810-085D. A/C IS OK TO CONT SERVICE AT THIS TIME. "RE-SELECTED PACK #1: NO ODOR DETECTED AT THIS TIME".'
